# SDR HEEA979055

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3457 · Global Positioning System
- Part: Nav Sys
- Part number: 453105004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"APT" BUTTON DOESN'T WORK AND "ENT" BUTTON INTERMITTENT.
